Acta Mathematica, 1983, Volume 152

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (11 articles)

Issue 1

[1] New Banach space properties of the disc algebra and$H$^{∞}

J. Bourgain Vrije Universiteit, Brussels, Belgium

TBD mathscidoc:1701.331636

Acta Mathematica, 152, (1), 1-48, 1982.2
[ Download ] [ 2017-01-08 20:33:00 uploaded by actaadmin ] [ 644 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Every covering of a compact Riemann surface of genus greater than one carries a nontrivial$L$^{2}harmonic differential

Jozef Dodziuk Queens College, City University of New York

TBD mathscidoc:1701.331637

Acta Mathematica, 152, (1), 49-56, 1982.11
[ Download ] [ 2017-01-08 20:33:01 uploaded by actaadmin ] [ 479 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Measured foliations and the minimal norm property for quadratic differentials

Frederick P. Gardiner City University of New York, Brooklyn, NY, USA

TBD mathscidoc:1701.331638

Acta Mathematica, 152, (1), 57-76, 1983.4
[ Download ] [ 2017-01-08 20:33:01 uploaded by actaadmin ] [ 572 downloads ] [ 0 comments ] [ Cited by 14 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Hausdorff dimension and capacities of intersections of sets in$n$-space

Pertti Mattila University of Helsinki, Helsinki, Finland

TBD mathscidoc:1701.331639

Acta Mathematica, 152, (1), 77-105, 1982.9
[ Download ] [ 2017-01-08 20:33:01 uploaded by actaadmin ] [ 731 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Transformation groups on complex Stiefel manifolds

Wu-Yi Hsiang University of California, Berkeley, CA, USA Per Tomter University of Oslo, Oslo, Norway

TBD mathscidoc:1701.331640

Acta Mathematica, 152, (1), 107-126, 1982.10
[ Download ] [ 2017-01-08 20:33:01 uploaded by actaadmin ] [ 649 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] The Hausdorff dimension of the limit set of a geometrically finite Kleinian group

Pekka Tukia University of Helsinki, Helsinki, Finland

TBD mathscidoc:1701.331641

Acta Mathematica, 152, (1), 127-140, 1983.1
[ Download ] [ 2017-01-08 20:33:01 uploaded by actaadmin ] [ 588 downloads ] [ 0 comments ] [ Cited by 37 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Erratum to: The geometry and structure of isotropy irreducible homogeneous spaces

Joseph A. Wolf University of California, Berkeley, CA, USA

TBD mathscidoc:1701.331642

Acta Mathematica, 152, (1), 141-142, 1983.5
[ Download ] [ 2017-01-08 20:33:01 uploaded by actaadmin ] [ 301 downloads ] [ 0 comments ] [ Cited by 13 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Forced vibrations of superquadratic Hamiltonian systems

A. Bahri University of Chicago, Chicago, IL, USA H. Berestycki University of Chicago, Chicago, IL, USA

TBD mathscidoc:1701.331643

Acta Mathematica, 152, (1), 143-197, 1981.7
[ Download ] [ 2017-01-08 20:33:01 uploaded by actaadmin ] [ 723 downloads ] [ 0 comments ] [ Cited by 52 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] A non-standard ideal of a radical Banach algebra of power series

Marc P. Thomas California State College, Bakersfield, CA, USA

TBD mathscidoc:1701.331644

Acta Mathematica, 152, (1), 199-217, 1983.6
[ Download ] [ 2017-01-08 20:33:02 uploaded by actaadmin ] [ 356 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Autour du théorème de Bombieri-Vinogradov

Etienne Fouvry Université de Bordeaux I, Talence, France

TBD mathscidoc:1701.331645

Acta Mathematica, 152, (1), 219-244, 1982.7
[ Download ] [ 2017-01-08 20:33:02 uploaded by actaadmin ] [ 492 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Characterizations of almost surely continuous$p$-stable random Fourier series and strongly stationary processes

M. B. Marcus Texas A&M University, College Station, TX, USA G. Pisier Université Paris VI, Paris, France

TBD mathscidoc:1701.331646

Acta Mathematica, 152, (1), 245-301, 1982.2
[ Download ] [ 2017-01-08 20:33:02 uploaded by actaadmin ] [ 685 downloads ] [ 0 comments ] [ Cited by 175 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved